# SDR UALA2013040402257

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,250 hours, 6,685 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AND AFT PHENOLIC RUB STRIP ON INBD SIDE OF RIGHT MID AND AFT FLAPS HAVE SECTIONS OF PHENOLIC MISSING AROUND THE EDGES.  AFTER SEALANT CURES ON RIGHT AFT FLAP INBD RUB STRIP, REMOVE SAFETY WIRE & MICARTA STRIPS AND SECURE LOOSENED SCREWS ON ACCORDION SEAL.  REMOVED SAFETY WIRE & MICARTA STRIPS AND SECURED SCREWS.
